Neurological Surgery No Shinkei Geka Volume 42, Issue 9 (September 2014)
Japanese

Severe Rhabdomyolysis and Intracranial Hemorrhage Associated with Synthetic Cannabinoid: A Case Report Takafumi TANEI 1 , Yoshiki MORITA 2 , Akihito YASHIMA 2 , Hiroyuki WAKITA 2 , Shigenori TAKEBAYASHI 1 , Norimoto NAKAHARA 1 , Toshihiko WAKABAYASHI 3 1Department of Neurosurgery, Nagoya Central Hospital 2Department of Nephrology, Nagoya Central Hospital 3Department of Neurosurgery, Nagoya University Graduate School of Medicine Keyword: synthetic cannabinoid , rhabdomyolysis , intracranial hemorrhage pp.867-871
Published Date 2014/9/10
DOI https://doi.org/10.11477/mf.1436102331
  • Abstract
  • Look Inside
  • Reference

 A 28-year-old male presented with language and behavior disorders a few days prior to examination. Magnetic resonance images and cerebral angiography revealed an arteriovenous malformation(AVM)in the right frontal lobe. The size of the nidus was 2.0cm, and it was fed by the middle cerebral arteries and drained by the superior sagittal and transverse sinuses. The AVM was completely surgically resected without any complications. Ten months after the surgery, the patient presented with behavior disorders again and general convulsion. Computed tomography showed a small intracranial hemorrhage at the right frontal lobe, where the AVM was located. Blood examination revealed severe rhabdomyolysis(CK:536,620U/L)and acute kidney injury(Cr:5.20mg/dL). After admission, it became clear that the patient had used synthetic cannabinoid(SC). SC refers to a variety of herbal/chemical mixtures, which mimic the effects of marijuana. Little data is available on the psychopathological and physical effects of SC. This is the first report of severe rhabdomyolysis and intracranial hemorrhage associated with SC use in Japan.


Copyright © 2014, Igaku-Shoin Ltd. All rights reserved.

基本情報

03012603.42.9.jpg
Neurological Surgery 脳神経外科
42巻9号 (2014年9月)
電子版ISSN 1882-1251 印刷版ISSN 0301-2603 医学書院

関連文献

もっと見る

文献を共有